Advertisement

Generalized Invex Monotonicity and Its Role in Solving Variational-Like Inequalities

  • D. L. Zhu
  • L. L. Zhu
  • Q. Xu
Article

Abstract

The paper stresses the role of new classes of generalized invex monotonicity in the convergence of iterative schemes for solving a variational-like inequality problem on a closed convex set.

Keywords

Variational-like inequality problems Generalized invex monotonicity Auxiliary methods 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Harker, P.T., Pang, J.S.: Finite dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications. Math. Program. 48, 161–220 (1990) CrossRefMathSciNetMATHGoogle Scholar
  2. 2.
    Dafermos, S.: Exchange price equilibrium and variational inequalities. Math. Program. 46, 391–402 (1990) CrossRefMathSciNetMATHGoogle Scholar
  3. 3.
    Zhu, D.L., Marcotte, P.: New classes of generalized monotonicity. J. Optim. Theory Appl. 87, 457–471 (1995) CrossRefMathSciNetMATHGoogle Scholar
  4. 4.
    Zhu, D.L., Marcotte, P.: Co-coercivity and its role in the convergence of iterative schemes for solving variational inequality problems. SIAM J. Optim. 6, 741–726 (1996) MathSciNetGoogle Scholar
  5. 5.
    Crouzeix, J.P., Marcotte, P., Zhu, D.L.: Conditions ensuring the applicability of cutting-plane methods for solving variational inequality problems. Math. Program. 88A, 521–539 (2000) CrossRefMathSciNetGoogle Scholar
  6. 6.
    Marcotte, P., Zhu, D.L.: A cutting plane method for solving quasimonotone variational inequalities. Comput. Optim. Appl. 20, 317–324 (2001) CrossRefMathSciNetMATHGoogle Scholar
  7. 7.
    Goffin, J.L., Marcotte, P., Zhu, D.L.: An analytic center cutting plane method for pseudomonotone variational inequalities. Oper. Res. Lett. 20, 1–6 (1997) CrossRefMathSciNetMATHGoogle Scholar
  8. 8.
    Marcotte, P., Zhu, D.L.: An extended descent framework for monotone variational inequalities. J. Optim. Theory Appl. 80, 349–366 (1994) CrossRefMathSciNetMATHGoogle Scholar
  9. 9.
    Zhu, D.L.: Augmented Lagrangian theory, duality and decomposition methods for variational inequality problems. J. Optim. Theory Appl. 117, 195–216 (2003) CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    Garzon, G.R., Lizana, A.R.: Generalized invex monotonicity. Eur. J. Oper. Res. 144, 501–512 (2003) CrossRefMATHGoogle Scholar
  11. 11.
    Ansari, Q.H., Schaible, S., Yao, J.C.: η-pseudolinearity. Riv. Mat. Sci. Econ. Soc. 22, 31–39 (1999) MathSciNetGoogle Scholar
  12. 12.
    Yang, X.Q.: On the gap functions of prevariational inequalities. J. Optim. Theory Appl. 116, 437–457 (2003) CrossRefMathSciNetMATHGoogle Scholar
  13. 13.
    Yang, X.Q., Chen, G.Y.: A class of nonconvex functions and variational inequalities. J. Math. Anal. Appl. 169, 359–373 (1992) CrossRefMathSciNetMATHGoogle Scholar
  14. 14.
    Gómez, R.O., Lizna, A.R., Canales, P.R.: Invex functions and generalized convexity in multiobjective programming. J. Optim. Theory Appl. 98, 651–661 (1998) CrossRefMathSciNetMATHGoogle Scholar
  15. 15.
    Fang, Y.P., Huang, N.J.: Variational-like inequalities with generalized monotone mappings in Banach spaces. J. Optim. Theory Appl. 118, 327–338 (2003) CrossRefMathSciNetMATHGoogle Scholar
  16. 16.
    Luo, H.Z., Xu, Z.K.: On characterizations of prequasi-invex functions. J. Optim. Theory Appl. 120, 327–338 (2004) CrossRefMathSciNetGoogle Scholar
  17. 17.
    Pini, R., Singh, C.: A survey of recent advances in generalized convexity with applications to duality theory and optimality conditions. Optim. 39, 311–360 (1997) CrossRefMathSciNetMATHGoogle Scholar
  18. 18.
    Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63, 123–145 (1994) MathSciNetMATHGoogle Scholar
  19. 19.
    Flores-Bazan, F.: Existence theorem for generalized noncoercive equilibrium problems: the quasi-covex case. SIAM J. Optim. 11, 675–690 (2000) CrossRefMathSciNetMATHGoogle Scholar
  20. 20.
    Yang, X.M., Yang, X.Q., Teo, K.L.: Generalized invexity and generalized invariant monotonicity. J. Optim. Theory Appl. 117, 607–625 (2003) CrossRefMathSciNetMATHGoogle Scholar
  21. 21.
    Cohen, G., Zhu, D.L.: Decomposition-coordination methods in large-scale optimizations. In: Cruze, J.B. (ed.) Advance in Large-Scale System: Theory and Applications, vol. 1, pp. 203–266. JAI Press, Greenwich (1984) Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.School of ManagementFudan UniversityShanghaiChina

Personalised recommendations